Tohoku Mathematical Journal

An extension of the interpolation theorem of Marcinkiewicz, II

Satoru Igari

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 15, Number 4 (1963), 343-358.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243771

Digital Object Identifier
doi:10.2748/tmj/1178243771

Mathematical Reviews number (MathSciNet)
MR0158205

Zentralblatt MATH identifier
0196.42902

Subjects
Primary: 41.10

Citation

Igari, Satoru. An extension of the interpolation theorem of Marcinkiewicz, II. Tohoku Math. J. (2) 15 (1963), no. 4, 343--358. doi:10.2748/tmj/1178243771. https://projecteuclid.org/euclid.tmj/1178243771


Export citation

References

  • [1] L. HORMANDER, Estimates for translation invariant operators in Lp spaces, Acta Math., 104(1960), 93-139.
  • [2] S. IGARI, An extension of the interpolation theorem of Marcinkiewicz, Proc. Japa Acad., 38(1962), 731-734.
  • [3] J. SCHWARTZ, A remark on inequality of Caldern-Zygmund type for vector-value functions, Comm. Pure Appl. Math., 14(1961), 785-799.
  • [4] E. M. STEIN, On limit of operators, Ann. Math., 74(1961), 140-170
  • [5] E. M. STEIN and G. WEISS, On the theory of harmonic functions of several variables I. The theory of H^-spaces, Acta Math., 103(1960), 25-62.
  • [6] A. ZYGMUND, Trigonometric Series, 2nd edition, Cambridge (1959)